# SDR SIMA20121206002

- Difficulty date: December 6, 2012
- Submitted: December 6, 2012
- Operation: Air carrier
- Aircraft: N638AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145172
- Aircraft time: 31,539 hours, 28,943 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070005120
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 9513 THE CREW REPORTED THE FIRST OFFICER’S FLASHLIGHT WAS INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FIRST OFFICER’S FLASHLIGHT BATTERY AS PER EMB 145 MM 25-60-00.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
